For EDITORS

For READERS

All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 7, Number 4, 2017, Pages 1478-1487                                                                DOI:10.11948/2017090
Erratum to ``more results on Hermite-Hdamard type inequalities through ($\alpha$,$m$)-preinvexity"
Muhammad Amer Latif
Keywords:Hermite-Hadamard''s inequality, invex set, preinvex function, $m$-preinvex function, $\left( \alpha,m\right) $-preinvex function, H\"{o}lder''s integral inequality, power-mean inequality.
Abstract:
      In this paper, we present some corrections to definitions of $m$-preinvex, $\left( \alpha,m\right) $-preinvex functions and statements of the theorems of the results proved in [7].
PDF      Download reader